# SDR 2005FA0000257

- Difficulty date: February 17, 2005
- Submitted: March 9, 2005
- Operation: General aviation
- Aircraft: N345WK
- Make and model: Beech B200
- Aircraft serial: BB1580
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402519
- Part serial: 97154H7744
- Condition: Broken
- Location: Cockpit
- Part time: 2,025 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTS THAT AT CRUISE ALTITUDE 24,000 FT, EVERYTHING NORMAL THE PILOTS WINDSHIELD OUTER GLASS SHATTERED.  TO PREVENT RECURRENCE, REPLACED WITH KIT-STRESS FREE WINDOW INSTALLATION IAW INSTRUCTIONS PROVIDED.  (K)
